# SDR 2007UALA02454

- Difficulty date: July 6, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 19,670 hours, 7,673 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ELEVATOR FAILED ELEVATOR DAMPING TEST.  REPLACED ELEV ACTUATOR 34CE2, RETEST-  TESTED OK.
